# SDR YENA2018101070623

- Difficulty date: August 17, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 59,704 hours, 21,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON RT FLOORBEAM -Y1292 UPPER SURFACE AT FR 66; REPLACED FLOORBEAM. WORK ACCOMPLISHED ON NR 24381.
